, Volume 4, Issue 1, pp 1-25
Date: 28 Mar 2009

Holonomic -modules and positive characteristic

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We discuss a hypothetical correspondence between holonomic -modules on an algebraic variety X defined over a field of zero characteristic, and certain families of Lagrangian subvarieties in the cotangent bundle to X. The correspondence is based on the reduction to positive characteristic.

Communicated by: Toshiyuki Kobayashi
This article is based on the 5th Takagi Lectures that the author delivered at the University of Tokyo on October 4 and 5, 2008.